# SDR SWAA2024092030413

- Difficulty date: August 25, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 42,177 hours, 24,717 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Elongated
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK R/W DEFLECTOR RIB TO DEFLECTOR PANEL ATTACH SERRATED PLATES FOR CONDITION AND ELONGATED HOLES<[01] FOUND NO DAMAGE TO SERRATED PLATES I/B AND O/B SIDE PER SRM 51-10-02 INSPECTION FOR DAMAGE.;[02] STEP 1 ENTERED IN ERROR.;[03] REMOVED AND REPLACED SERRATED PLATES AT R/W DEFLECTOR RIB TO DEFLECTOR PANEL REF SRM 57-51-02-2R-3 AND 51-40-02-0G-0;[04] VERIFIED DAMAGE FOUND ON R/W DEFLECTOR RIB TO DEFLECTOR PANEL ATTACH SERRATED PLATE AND REMOVED AND REPLACED.
